Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Convergence of nonconforming $V$-cycle and $F$-cycle multigrid algorithms for second order elliptic boundary value problems


Author: Susanne C. Brenner
Journal: Math. Comp. 73 (2004), 1041-1066
MSC (2000): Primary 65N55, 65N30
Published electronically: August 19, 2003
MathSciNet review: 2047077
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The convergence of $V$-cycle and $F$-cycle multigrid algorithms with a sufficiently large number of smoothing steps is established for nonconforming finite element methods for second order elliptic boundary value problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65N55, 65N30

Retrieve articles in all journals with MSC (2000): 65N55, 65N30


Additional Information

Susanne C. Brenner
Affiliation: Department of Mathematics, University of South Carolina, Columbia, South Carolina 29208
Email: brenner@math.sc.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-03-01578-3
PII: S 0025-5718(03)01578-3
Keywords: Multigrid, $V$-cycle, $F$-cycle, nonconforming finite elements
Received by editor(s): May 29, 2001
Received by editor(s) in revised form: January 10, 2003
Published electronically: August 19, 2003
Additional Notes: This work was supported in part by the National Science Foundation under Grant No. DMS-00-74246.
Article copyright: © Copyright 2003 American Mathematical Society